Skip to Main content Skip to Navigation
Journal articles

Ergodic approximation of the distribution of a stationary diffusion : rate of convergence

Abstract : We extend to Lipschitz continuous functionals either of the true paths or of the Euler scheme with decreasing step of a wide class of Brownian ergodic diffusions, the Central Limit Theorems formally established for their marginal empirical measure of these processes (which is classical for the diffusions and more recent as concerns their discretization schemes). We illustrate our results by simulations in connection with barrier option pricing.
Document type :
Journal articles
Complete list of metadata

Cited literature [29 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00512722
Contributor : Gilles Pagès <>
Submitted on : Tuesday, August 31, 2010 - 1:56:53 PM
Last modification on : Monday, December 14, 2020 - 9:45:04 AM
Long-term archiving on: : Wednesday, December 1, 2010 - 2:45:43 AM

Files

vitesse_fonct_diff_ergo.pdf
Files produced by the author(s)

Identifiers

Citation

Gilles Pagès, Fabien Panloup. Ergodic approximation of the distribution of a stationary diffusion : rate of convergence. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (3), 1059-1100 ; http://dx.doi.org/10.1214/11-AAP779. ⟨10.1214/11-AAP779⟩. ⟨hal-00512722⟩

Share

Metrics

Record views

531

Files downloads

729